International Journal for Numerical Methods in Engineering

Cover image for Vol. 106 Issue 12

Edited By: René de Borst, Charbel Farhat

Impact Factor: 2.055

ISI Journal Citation Reports © Ranking: 2014: 14/85 (Engineering Multidisciplinary); 17/99 (Mathematics Interdisciplinary Applications)

Online ISSN: 1097-0207

Product Information

The International Journal for Numerical Methods in Engineering publishes original papers describing significant, novel developments in numerical methods that are applicable to engineering problems.

The Journal is known for welcoming contributions in a wide range of areas in computational engineering, including computational issues in model reduction, uncertainty quantification, verification and validation, inverse analysis and stochastic methods, optimisation, element technology, solution techniques and parallel computing, damage and fracture, mechanics at micro and nano-scales, low-speed fluid dynamics, fluid-structure interaction, electromagnetics, coupled diffusion phenomena, and error estimation and mesh generation. It is emphasized that this is by no means an exhaustive list, and particularly papers on multi-scale, multi-physics or multi-disciplinary problems, and on new, emerging topics are welcome.

Manuscripts should have sufficient original numerical content, and generate new knowledge that is applicable to general classes of engineering problems, and not be limited to applications of existing methods, or propose incremental improvements to existing methods.

The journal publishes full-length papers, which should not normally exceed 30 pages, and short communications, which can be at most 8 journal pages. Discussions of papers in print can be published, but two-part papers will not be considered for review.